Katsina Students Hospitalized After Bilharzia Drug Reactions
Sixty-four students from Government Science Secondary School, Batagarawa, Katsina State, were hospitalized after experiencing adverse reactions to drugs administered during a Bilharzia treatment and prevention exercise. Symptoms included vomiting, abdominal discomfort, and dizziness, with some students reportedly brought to the hospital unconscious.
They were treated at Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital. Dr Auwal Sani, Medical Director of Ahmadi Rimi General Hospital, confirmed that the affected students were responding to treatment.
Parents reported that their children were recovering. The drug administration was conducted by the Primary Health Care authorities in collaboration with Batagarawa Local Government Area, with dosages based on students' heights.
Yusuf Sulaiman Jibia, the Katsina State Commissioner for Basic and Secondary Education, stated that all affected students had fully recovered and were being prepared to return to school. Investigations are ongoing to determine the cause of the adverse reactions.
Plus234Feed summary based on reporting from Daily Trust. Read the original report below.
Read full article
Continue on Daily Trust
Get the week in one email
Top stories, NPFL results, the naira, every Friday morning. Free, one email a week.
Related Stories
AMCE and Project PINK BLUE Advocate for Cancer Care Support
NMA Warns of Rising Liver, Kidney Diseases in Ondo Youths
Nigeria's Health Minister announces potential Ebola-free date

Tinubu Unveils Plans to Retain Doctors in Nigeria

Nigeria's Health Minister Targets December 7 for Ebola End
STL Capital and COPE Enhance Breast Cancer Awareness Initiative
Get Plus234Feed on messaging apps
Same headlines, delivered where you already scroll.









